# SDR DALA2024022702749

- Difficulty date: February 26, 2024
- Submitted: February 27, 2024
- Operation: Air carrier
- Aircraft: N557NW
- Make and model: Boeing 757251
- Aircraft serial: 33393
- Aircraft time: 60,759 hours, 27,155 cycles
- System (JASC): 5415 · Nacelle/Pylon, Attach Fittings
- Part: Attach Bracket
- Part number: UNKNOWN
- Condition: Worn
- Location: Nr 1 Nacelle
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 5657 #1 ENG PYLON, FWD TO AFT PYLON ATTACH BRACKET ON AFT RIGHT SIDE OF PYLON HAS WORN BOLT HOLES AND BRACKET IS WORN DOWN. CORRECTIVE ACTION: REMOVED BRACKET ON AFT RIGHT SIDE OF PYLON #1 ENGINE AND REPLACED PER B757 SRM 51-40-02. (0219151)
